It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Victoria on November 10, 2000 at 18:13:38:

In Reply to: I need help... posted by G on November 10, 2000 at 15:13:16:

: I've never been here before, but I really need someone to listen to me. I think I am a addicted...no I KNO I am addicted to sleeping pills. Its so stupid too because they are regular over the counter sleeping pills(Tylenol PM). What klind of moron am I to have gotten myself addicted to somethin like that? EVERY single night, I take 22-26 pills to get to sleep. This is so embarrassing and stupid and I just kno that one day, I'm not gonna wake up. My liver is prolly a shriveled piece of scar tissue, I am DEATHLY afraid of telling anyone in my family. I have wasted so much money on these stupid pills, I NEED to stop or I will die, I kno it. But I CAN'T. Can someone please help me?

You MUST talk to your doctor immediately. You are probably severely damaging your liver with the Tylenol. Did you know that the sleep ingredient they use in "PM" pills is just an antihistimine? The same exact thing that is in Actifed. You could buy generic Actifed, and save a lot of money, but you have to stop this altogether. Ask your doctor why you are addicted to antihistimines, it's probably, most likely, psychological. But seriously, the most dangerous part, in my opinion, is the liver damage from acetominophin. Have a liver enzyme test done right away. Don't be ashamed. You are not addicted to a narcotic, and please, please, be honest with your doctor. Good luck to you!

Follow Ups

All times are GMT -7. The time now is 12:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!